# SDR FDEA201104031300

- Difficulty date: April 3, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503404
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD FORWARD HINGE AT STA XW 486.403 BARREL NUT FITTING SURFACE FOUND CORRODED.  ACCOMPLISHED EA 1-5750-149729 WINGS-FLT SURFACES-RT WING FWD OTBD FLAP INBD HINGE-(WING SIDE) REPAIR.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
